# SDR 2010FA0000757

- Difficulty date: July 22, 2010
- Submitted: July 22, 2010
- Operation: General aviation
- Aircraft: N438BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029016
- Aircraft time: 1,842 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Part time: 1,842 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, (2) SMALL CRACKS WERE DISCOVERED ON RIB 3 UPPER FLANGE, LT WING.  THIS IS THE SECOND RECENT OCCURRENCE.
